# SDR 2012FA0000377

- Difficulty date: April 23, 2012
- Submitted: June 15, 2012
- Operation: General aviation
- Aircraft: N20107
- Make and model: Beech 76
- Aircraft serial: ME69
- Engine: Lyc O360*
- System (JASC): 6110 · Propeller Assembly
- Part: Cotter Pin
- Condition: Damaged
- Location: Lt Propeller
- Part time: 5,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER FEATHERED IN FLIGHT FOR TRAINING.  UNABLE TO UNFEATHER PROPELLER.   FOUND CLEVIS PIN MISSING ON LEFT PROPELLER, CONTROL ARM AT CONTROL QUADRANT.  FOUND EVIDENCE OF WEAR AT LT AND RT PROP CONTROL ARM, CAUSED BY FEATHER DETENT SPRING, SUSPECT THAT THE COTTER PIN ON LT CLEVIS PIN WAS DAMAGED, WORN THRU BY DETENT, CAUSING THE COTTER PIN TO FAIL AND CLEVIS PIN TO FALL OUT.  RECOMMEND THAT THE COTTER PIN BE INSTALLED WITH COTTER PIN TOWARDS THE LT SIDE OF PROP CONTROL ARM TO AVOID CONTACT BY FEATHER DETENT SPRING WITH THE COTTER PIN.
